MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4469C
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were scratches on the pipe (tubing) wall of fifteen (15) homechoice cassettes.This was identified before use of the devices for peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information added to h11: during evaluation of the returned samples, deep scratches were present that caused material slivering on the tubing and were detectable by touch with a fingernail.The slivering on the tubing indicated penetration to the tubing wall and is not considered as surface marks but characterized as cuts.A leak test was performed on one patient line tubing sample, and no leaks were observed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE APD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24925490
Report Number2314912-2026-00241
Device Sequence Number16115316
Product Code FKX
UDI-Device Identifier07332414208479
UDI-Public7332414208479
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5C4469C
Device Lot NumberH25H17016
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/26/2026
06/19/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/29/2026
06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown